# SDR REXA2021100800790

- Difficulty date: August 22, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: CC67034170
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H F.S. 280 WEB IS CORRODED IN SEVERAL AREAS.
REMOVED, LOCATED, DRILLED AND INSTALLED SERVICEABLE WEB IAW CRJ 700 SRM 53-11-10-201-004-A01 PERFORMED EDDY CURRENT IAW CRJ 700 SRM 53-11-10-201-004-A01. WVAC EMP # 603145
